Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

My wife has been complaining of severe pain in her

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 5115 Questions
Question
My wife has been complaining of severe pain in her right knee,especially when getting up from the floor or from a low level.
She had a very low vitamin d level in the test.please suggest the line of action,till about 3 months back she was running and excersing regularly.
Posted Sat, 2 Dec 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Aashish Raghu 30 minutes later
Brief Answer:
Inflammatory arthritis like SLE

Detailed Answer:
Hi there

Thanks for the query

Usually low Vitamin D levels can cause severe bone pain residual on the weight bearing joints like the knee joint.

Your wife also has high quantity of Antunuclear antibioties. This could indicate possible inflammatory arthritis like SLE.

It would be better to get an Xray of the knee joint arms also get tested for Anti-smith antibody in the blood. Also do Blood urea and Serum creatinine tests to look for any kidney affection.

It would be better for her to take Vitamin D supplements like Tablet Sunbless 60k once a week for 6 weeks. Also daily Shelcal CT Tablet for 2 months and get retested for Vitamin D at the end of 2 months. She needs good sunlight exposure and diet rich in Calcium and Vitamin D.

She can take Tablet Ibuprofen 400mg twice a day for 5 days after meals and Tablet Rabeprazole twice a day for 5 days before meals for the pain.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr.Aashish Raghu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor